MAUDE Adverse Event Report: LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-2003476
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/19/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during procedure it was found that the debris shield was burnt.The issue also occurred after replacing the fiber and shield at the same time, therefore it is suspected that there is a problem with the console.The procedure was cancelled.No patient complications were reported.This event is being reported for aborted/cancelled procedure with a patient under anesthesia.
 
Additional Manufacturer Narrative
The device was checked by a field service engineer, and it was noticed that optical axis of the main unit had no deviation.As a precaution, the optical system was cleaned and adjusted, and the circulating water was refilled.It was confirmed that the debris shield was damaged.The component damaged could have affected the device performance and its integrity leading to the event experienced by the customer.Since an expected or random component failure was identified without any design or manufacturing issue, the conclusion code of cause traced to component failure is selected for the complaint.

Brand Name
MOSES PULSE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
yokneam industrial park
hakidma 6
yokneam
IS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key18095746
Report Number2124215-2023-62668
Device Sequence Number15142068
Product Code GEX
UDI-Device Identifier07290109145457
UDI-Public07290109145457
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-2003476
Device Catalogue NumberGA-2003476
Device Lot Number0000000028
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/19/2023
Initial Report FDA Received Date11/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/28/2018
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown